آمار

تعداد نشریات26
تعداد شماره‌ها553
تعداد مقالات5,713
تعداد مشاهده مقاله7,977,035
تعداد دریافت فایل اصل مقاله5,358,440
Kadak, Ugur. (1394). Non-Newtonian Fuzzy numbers and \related applications. نشریه علمی دانشگاه سیستان و بلوچستان, 12(5), 117-137. doi: 10.22111/ijfs.2015.2114
Ugur Kadak. "Non-Newtonian Fuzzy numbers and \related applications". نشریه علمی دانشگاه سیستان و بلوچستان, 12, 5, 1394, 117-137. doi: 10.22111/ijfs.2015.2114
Kadak, Ugur. (1394). 'Non-Newtonian Fuzzy numbers and \related applications', نشریه علمی دانشگاه سیستان و بلوچستان, 12(5), pp. 117-137. doi: 10.22111/ijfs.2015.2114
Kadak, Ugur. Non-Newtonian Fuzzy numbers and \related applications. نشریه علمی دانشگاه سیستان و بلوچستان, 1394; 12(5): 117-137. doi: 10.22111/ijfs.2015.2114


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.